# SDR CALA2011091500597

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 34,366 hours, 11,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EXTERNAL EMERGENCY EXIT LIGHT IS INOP.  R&R RT AFT OVERWING EXTERNAL EMERGENCY EXIT LIGHT BLUB.  OPS CHECK GOOD OK TO CONTINUE AT THIS TIME.
